# SDR ABXA2014010902

- Difficulty date: January 9, 2014
- Submitted: February 10, 2014
- Operation: Air carrier
- Aircraft: N750AX
- Make and model: Boeing 767232
- Aircraft serial: 22227
- Aircraft time: 74,741 hours, 34,839 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 145T8806
- Condition: Corroded
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WW LONGERON 20 AFT OF FAILSAFE HAS CORROSION ON INBD SURFACE IN RADIUS STATION 970 & UPPER EDGE AT STATION 975 APPROXIMATELY.  CORROSION ON LONGERON 20 INBD SURFACE & UPPER EDGE AT STATION CH 970 & 975 WING STATION BLENDED & REMOVED, BLENDED AREAS WERE FOUND TO BE WITHIN LIMITS IAW SRM 53-50-05, FIG 10.  SDR INFO PN 145T8806, NSN, OTBD CHORD CORRODED FROM 970 RT - 975 RT, STRINGER 20RT.  ACFT WAS GROUNDED.
